# SDR ZKG2003F00002

- Difficulty date: February 24, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N9100Z
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608014
- Engine: Pwa PT6A34
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 82905002
- Condition: Broken
- Location: Lt Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A ROLL OF THE AIRCRAFT WHEN THE FLAPS WERE SELECTED DOWN, INSPECTION FOUND LEFT FLAP BELLCRANK BROKEN.  THE FAILED PART WAS PREVOUSLY INSPECTED IAW MFG SB 1062 AND FOUND TO BE IN COMPLIANCE. THE BRAKE WAS NOT IN THE AREA OF INSPECTION OF THE SB.   THE BRAKE WAS AROUND THE SHAFT.
